Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 11, Pages 1819–1829 (Mi zvmmf217)  

This article is cited in 5 scientific papers (total in 5 papers)

On certain two-sided analogues of Newton's method for solving nonlinear eigenvalue problems

B. M. Podlevskii

Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine, ul. Nauchnaya 3-b, Lviv, 79000, Ukraine

Abstract: Iterative algorithms for finding two-sided approximations to the eigenvalues of nonlinear algebraic eigenvalue problems are examined. These algorithms use an efficient numerical procedure for calculating the first and second derivatives of the determinant of the problem. Computational aspects of this procedure as applied to finding all the eigenvalues from a given complex-plane domain in a nonlinear eigenvalue problem are analyzed. The efficiency of the algorithms is demonstrated using some model problems.

Key words: nonlinear algebraic eigenvalue problems, iterative algorithm, two-sided analogue of Newton's method.

Full text: PDF file (1177 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:11, 1745–1755

Bibliographic databases:

UDC: 519.614
Received: 20.03.2007
Revised: 01.06.2007

Citation: B. M. Podlevskii, “On certain two-sided analogues of Newton's method for solving nonlinear eigenvalue problems”, Zh. Vychisl. Mat. Mat. Fiz., 47:11 (2007), 1819–1829; Comput. Math. Math. Phys., 47:11 (2007), 1745–1755

Citation in format AMSBIB
\Bibitem{Pod07}
\by B.~M.~Podlevskii
\paper On certain two-sided analogues of Newton's method for solving nonlinear eigenvalue problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 11
\pages 1819--1829
\mathnet{http://mi.mathnet.ru/zvmmf217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2405027}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 11
\pages 1745--1755
\crossref{https://doi.org/10.1134/S0965542507110024}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-36448953130}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf217
  • http://mi.mathnet.ru/eng/zvmmf/v47/i11/p1819

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Podlevskyi B.M., “Numerical Algorithms of Finding the Branching Lines and Biffurcation Points of Solutions of Nonlinear Integral Equation Arising in the Theory of Antennas Synthesis”, Diped-2009: 2009 International Seminar Workshop on Direct and Inverse Problems of Electromagnetic and Acoustic Wave Theory, Proceedings, 2009, 197–203  crossref  isi  scopus
    2. B. M. Podlevskii, “O nekotorykh nelineinykh dvukhparametricheskikh spektralnykh zadachakh matematicheskoi fiziki”, Matem. modelirovanie, 22:5 (2010), 131–145  mathnet  mathscinet
    3. Zhanlav T., Chuluunbaatar O., Ulziibayar V., “Two-Sided Approximation for Some Newton's Type Methods”, Appl. Math. Comput., 236 (2014), 239–246  crossref  mathscinet  zmath  isi  elib  scopus
    4. T. Zhanlav, O. Chuluunbaatar, V. Ulziibayar, “A brief description of two-sided approximation for some Newton’s type methods”, Matem. modelirovanie, 26:11 (2014), 71–77  mathnet  mathscinet  elib
    5. Podlevskyi B.M., “Determination the Quantity of Eigenvalue For Two-Parameter Eigenvalue Problems in the Prescribed Region”, J. Numer. Appl. Math., 3:126 (2017), 104–109  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:176
    Full text:74
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021